# SDR 06FDEA0315

- Difficulty date: January 22, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Part number: 658216262
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FEDEX WORK CARD S00004 FOUND CORRODED T/E PANEL ATTACH BOLT HOLES IN THE MLG BEAM, 14 EA ON THE AFT SIDE OF THE BEAM AND 12 EA ON THE FWD SIDE.  REPAIRED RT MLG BEAM T/E PANEL ATTACH BOLT HOLES IAW FED EX SR27-57-012 REV A.
